# SDR DALA1101009864

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STA 37, RBL 12 PREVIOUS REPAIR ANGLE CRACKED.  REMOVED REPAIR DOUBLER AT STA 37, RBL 12 NOT NECCESARY TO REINSTALL WEB BEING REPLACED IAW SRM 51-30-5.
